MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AMR TIP ARM DRCTR ACL GDE; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. AMR TIP ARM DRCTR ACL GDE; ACCESSORIES,ARTHROSCOPIC
Model Number 7205519
Medical Device Problem Codes Failure to Align (2522); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the set up before the surgery, it was noticed an inaccuracy of the tibia tip aimer, 4-point bullet and acufex tibia tip aimer have been all set up, 2.4mm guide pin was used and it was noticed that the exit of the guide did not hit the tip of the aimer, it slightly deviated to the tip.No patient injuries or delay reported.Smith and nephew back-up device was used to complete the surgery.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H11: corrected information in h6 (health effect - impact code).
 
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The device shows light wear from use, the laser etchings are legible.There are no deformities visible.A functional assessment of the device found it functions as designed with reference devices.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.

Brand Name
AMR TIP ARM DRCTR ACL GDE
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key10767702
Report Number1219602-2020-01722
Device Sequence Number3525150
Product Code NBH
UDI-Device Identifier03596010373281
UDI-Public03596010373281
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205519
Device Catalogue Number7205519
Device Lot Number50823151
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer02/29/2024
02/29/2024
Initial Report FDA Received Date11/01/2020
Supplement Report FDA Received Date03/01/2024
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown